# SDR A6WA200540256

- Difficulty date: July 20, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,832 hours, 6,660 cycles
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB IS CRACKED AT FWD IB CORNER OF THE RT ACCESS PANEL CUT OUT.  ENGINE SUPPORT BEAM LOWER WEB WAS REMOVED AND REPLACED BY MODIFICATION OF BEAM UNDER WO 81584 JOB CARD 4EOMFG08364, SEG NR 14, EO2/081/453.  (K)
